PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Cofinalities of Marczewski-like ideals

Volume 150 / 2017

Jörg Brendle, Yurii Khomskii, Wolfgang Wohofsky Colloquium Mathematicum 150 (2017), 269-279 MSC: Primary 03E17; Secondary 03E40, 03E50. DOI: 10.4064/cm7113-5-2017 Published online: 29 September 2017

Abstract

We show in ZFC that the cofinalities of both the Miller ideal $m^0$ (the $\sigma $-ideal naturally related to Miller forcing ${\mathbb M}$) and the Laver ideal $\ell ^0$ (related to Laver forcing ${\mathbb L}$) are larger than the size ${\mathfrak c}$ of the continuum.

Authors

  • Jörg BrendleGraduate School of System Informatics
    Kobe University
    Rokko-dai 1-1, Nada-ku
    Kobe 657-8501, Japan
    e-mail
  • Yurii KhomskiiHamburg University
    Bundesstraße 55 (Geomatikum)
    20146 Hamburg, Germany
    e-mail
  • Wolfgang WohofskyHamburg University
    Bundesstraße 55 (Geomatikum)
    20146 Hamburg, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image